Will Naproxen get you high
Naproxen is a watered down version of anaprox. A muscle relaxer doctors can prescribe for cramps or back muscles. You can't get high from it as it's very mild. OTC Aleve is a lower dose form of Naproxen. [ Source: http://www.chacha.com/question/will-naproxen-get-you-high ]
More Answers to "Will Naproxen get you high"
- Will Naproxen get you high
- Naproxen is a watered down version of anaprox. A muscle relaxer doctors can prescribe for cramps or back muscles. You can't get high from it as it's very mild. OTC Aleve is a lower dose form of Naproxen.
- Can you get high off of naproxen?
- No you cannot get high by taking naproxen. Naproxen is just an over the counter pain reliever in the same class as Aleve. Taking too many naproxen can hurt your liver, which can be fatal.
- Can naproxen get you high?
- No it cannot but you can get some serious ailments if you take too much of it including ulcers, stomach problems, heart disease and congestive heart failure.
Related Questions Answered on Y!Answers
- If you take these how high will you get?
- Q: 3 naproxen 500mg and 3 Ibprofun 800mg. Will he even get high, should he take more?
- A: you can't get high with antiinflammatories but you can damage your liver, and stomach and even die because of it
- Why does everyone hide the truth about drugs?
- Q: Why does everyone on this site try to hide, or simply flat out lie about the facts of recreational narcotic use. By recreational, i mean, using a high enough dosage of a substance to noticably feel the effects on your senses/conciousness. Hiding facts is the most dangerous thing you can do about drugs. People need to know their full scope and potential in order to make safer and more informed decisions with their lives, as well as to be more aware of their surroundings. A girl on this site asked if naproxen sodium can get you high. she asked because she found it in her boyfriends possessions, and he was a former pill abuser. Everyone said no, its an NSAID that doest get you high. THAT IS NOT TRUE. I am a recovered drug addict (not a proud fact, but a fact nontheless) and i can tell tell you that naproxen sodium in doses of 3500mg and up does have a significant stoning effect. While yes its true that no amount of Na.S. is physically addictive, but any drug is potentially mentally addictive, if you like the feeling. So, girl whoever this was that asked the question, PLEASE confront you boyfrind about this, because he could very well be abusing the drug, regardless of what you heard on this site previously. Keep in mind, i in no way shape or form condone the use, distribution or promotion of any illegal substance, nor do i condone using any OTC or presciption medication for other than its labeled use (and i dont even condone that, let your doctor do that). I DO, however, condone, plead for, and demand that people share only the truth about recreational drug use. It is misinfomation intended to scare people away from attempting to use a recreational substance that leads to thousands of deaths a year because people are simply uninformed about the things they put in their body. Because, like it or not, there always has been and always will be a large percentage of the human population that uses recreational drugs, and no amount of misinformation, hidden information or law enforcement will stop them from using. 99% of drug users are not bad people, they just made some poor choices in their life, but then again, who hasnt? Please, before you misinform them about the effects of a narcotic, just remember, you might be killing sombody like meyes, i'm well aware 3500mg of naproxen is a dangerous dose. Its a dose, however, ive ingested pesronally several times with little ill side effects. I DO NOT RECOMMEND THIS TO ANYONE, but it is a means of getting "high", that i am certain. It is extremely possibly that people might abuse Napoxen Sodium for this, so i think its terrible that anyone would say otherwise. Drug abuse is a choice people make, they should at least have the opportunity to make the most informed decisions. Think of it this way: If you say a drug cant get you high, that is often interpretted as that the drug isnt dangerous. if a person manages to get high from it, they might still assume its safety, so they begin to abuse it... Misinformation = DEATH. PLEASE PEOPLE, IF YOU DONT KNOW THE FACTS ABOUT A DRUG, DONT REPORT ON IT. THAT COULD MAKE YOU A MURDERER.
- A: There is alot of misinformation out there about drugs. But do keep in mind that 3500mg is an extremely high dose, and an extremely high dose of any drug can yield negative side effects. They would probably suffer from an ulcer at that dosage. But I don't blame them for saying you can't get high off naproxen sodium, I've never heard of anyone trying it, its an anti-inflammitory.
- I Have A Problem With A Long Time Friend?
- Q: I have a friend who I've known for about a decade. My friend has always been a bit of a drama-queen. I'm sickened by her "episodes," to the point where I can't decide whether to tell her to hit the road or talk to a psychiatrist. She makes everything a big deal. She went as far as telling her mother that I'm addicted to drugs and I need help (I literally smoke a little weed every two weeks or less, and that is all I've ever tried,) and trying to get my mother to send me to rehab. Her sister had a mild hospital visit because of some strange disorder. She speaks of it as though it is terminal cancer. Her other sister (both younger,) had a biking (not motorbiking, just a bicycle) accident and had to get 21 stiches. She tells people she was inches from death and that she saved her life. Even her sisters say she's full of sh*t (not to her face, mind you). But everyone coddles her and concedes her stories. She's pretending that she's high over msn, (she sprained her ankle and is on painkillers,) I asked her what the painkillers were and she said she'd "find out." She said this several days ago and I asked her again tonight to find out the name. After prodding her to just check the bottle, she reluctantly told me "naproxen." I confronted and told her Naproxen is an NSAID and it causes digestive problems, not delirium. I said it is not considered hallucinogenic, she replied "it should be considered." I know I'm being picky but I can't handle her outright bulls*it anymore. Someone needs to tell her off, but do I have the right? Should I tell her off, I'm the only friend she has who doesn't go along with her cr*p all the time. How can I help her? I don't think going along with it will help her in the long term.
- A: if you really care for her you know what the right thing to do is, and since you've been friends with her for so long im sure telling her she needs to seek Professional help or so on, she'll still stick around especially if your the only one who puts up with her issues. Do what you feel is right and at first it may not go well but eventually everything will fall into place.
Prev Question: What is the strongest cough medicine you can buy from stores
People also view